# SDR SWAA2025050867244

- Difficulty date: May 4, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 24,394 hours, 12,396 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25 FO SIDEWALL LIGHT FLASHING CONTINUOUSLY.
